# SDR AALA201507219004

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 22,368 hours, 7,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CORROSION ON L4 DOOR CUT OUT LOWER SILL PLATE AT FRAME 68.  REPAIRED L4 DOOR CUT OUT LOWER SILL PLATE AT FRAME 68 IAW SRM 53-41-14 REPAIR PRINCIPLE 5.
